# SDR V0XD201411160232

- Difficulty date: November 16, 2014
- Submitted: November 16, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 28,336 hours, 20,927 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: FABRICATED
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULKHEAD LOWER WEB AT FS 280 CORRODED.  REPAIRED LT LOWER BULKHEAD AT FS 280 IAW REO 670-53-11-594 REV DATED 2011/04/27.  WORK ORDER 80257 WORK CARD 2102.
